Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 410, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2008, 11:27 PM EDT for Bartow County, Georgia. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2008, 11:27 PM EDT (03:27 UTC)
- Expired
- Jul 6, 2008, 11:46 PM EDT
- In force
- 19 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Bartow County, GA
The radar
The Atlanta radar (KFFC), 99 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1319 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 070327
SVRFFC
GAC015-070415-
/O.NEW.KFFC.SV.W.0410.080707T0327Z-080707T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 PM EDT SUN JUL 6 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARTOW COUNTY IN NORTHWEST GEORGIA
* UNTIL 1215 AM EDT
* AT 1123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH
OF RED TOP MOUNTAIN STATE PARK...MOVING NORTHWEST AT 11 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITE. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...TORRENTIAL
RAINFALL WITH LOCALIZED FLOODING IS ALSO POSSIBLE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3435 8466 3422 8464 3421 8466 3415 8466
3413 8474 3432 8483
TIME...MOT...LOC 0327Z 144DEG 10KT 3424 8468
$$2 follow-up statements
000
WWUS52 KFFC 070340
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT SUN JUL 6 2008
GAC015-070415-
/O.CON.KFFC.SV.W.0410.000000T0000Z-080707T0415Z/
BARTOW GA-
1140 PM EDT SUN JUL 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR EASTERN BARTOW COUNTY...
AT 1136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
WHITE...MOVING NORTHWEST AT 11 MPH. THE STORM HAS WEAKENED
CONSIDERABLY AND...AS A RESULT...THE WARNING MAY BE CANCELLED
SHORTLY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3435 8466 3422 8464 3421 8466 3415 8466
3413 8474 3432 8483
TIME...MOT...LOC 0340Z 144DEG 10KT 3427 8471
$$000
WWUS52 KFFC 070346
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EDT SUN JUL 6 2008
GAC015-070355-
/O.CAN.KFFC.SV.W.0410.000000T0000Z-080707T0415Z/
BARTOW GA-
1145 PM EDT SUN JUL 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARTOW COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE
LIMITS. EXCESSIVE LIGHTNING AND WIND GUSTS TO 40 MPH CAN STILL BE
EXPECTED FROM THIS STORM AS IT DRIFTS SLOWLY NORTHWARD ACROSS
EASTERN BARTOW COUNTY THROUGH MIDNIGHT.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3435 8466 3422 8464 3421 8466 3415 8466
3413 8474 3432 8483
TIME...MOT...LOC 0345Z 144DEG 10KT 3428 8472
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 8:57 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 6, 8:57 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 857 PM EDT SUN JUL 6 2008 .UPDATE... MOST INTENSE CONVECTION IS DONE FOR THE NIGHT...ALTHO SOME SHOWERS AND ISOLATED T-STORMS SHOULD LINGER IN THE SOUTHEAST AND...TO A LESSER EXTENT...IN THE NORTHWEST UP THROUGH MIDNIGHT AS BOUNDARY INTERSECTIONS CONTINUE TO HELP RELEASE POCKETS OF WEAK INSTABILITY. ALOFT...THE 500 MB TROF THAT HAS HELD FIRM OVER GA FOR THE PAST TWO DAYS IS FINALLY SHOWING SIGNS OF SHIFTING TO THE EAST...ALBEIT EVER SO SLIGHTLY...WHICH WILL REDUCE THE PRECIP CHANCES ON MONDAY. WILL RAISE TONIGHTS MIN TEMPS AND POPS FOR THE NW AREA SLIGHTLY BECAUSE THEY DIDNT GET THE PRECIP-INDUCED COOLING FELT BY MOST OF THE REST OF THE AREA AND THE BOUNDARIES MAY REMAIN MORE ACTIVE. IN THE SOUTHEAST...WILL ADJUST HOURLY TEMPS TONIGHT TO REFLECT THE PRECIP COOLED AIRMASS. NO OTHER CHANGES EXPECTED IN THE PACKAGE. .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... CURRENT WV SATELLITE LOOP SHOWS LARGE UPPER LOW CIRCULATING OVER OH/KY WITH ITS ASSOCIATES LONG WAVE TROUGH MOVING EAST THROUGH TN/MS/AL/NW GA. THERE IS A NICE LINE OF TSRA EXTENDING FROM JUST WEST OF THE CHARLOTTE NC AREA DOWN TO THE GULF COAST NEAR PENSACOLA FL. THIS LINE OF STORMS IS RIGHT ON THE LEADING EDGE OF THE UPPER LEVEL TROUGH ASSOCIATED WITH A LARGE MOISTURE PLUMB ACROSS THE SAME AREA. EXPECTING THESE STORMS TO MOVE SLOWLY EAST THROUGH TONIGHT BEFORE DISSIPATING BY 06Z ACROSS EAST CENTRAL AND SOUTH GA. THE TROUGH AXIS IS EXPECTED TO MOVE EAST OF THE AREA BY 00Z TUE AS IT PUSHES THE DEEP LAYER TROPICAL MOISTURE SOUTH AND EAST OF THE CWA. MODELS SHOW THIS MOISTURE PLUMB TRYING TO MOVE BACK NORTH TUE BUT UPPER LEVEL ZONAL FLOW BEGINS SETTING UP AS WEAK RIDGE DEVELOPS ACROSS THE NORTHERN GULF. THERE WILL STILL BE ENOUGH MOISTURE AROUND TO HELP SPARK OFF SOME MORE ISO/SCT SHRA/TSRA WITH DIURNALLY DRIVEN INSTABILITY INDICES DEVELOPING EVERYDAY. PWS ARE EXPECTED TO BE A BIT LESS MON/TUE (1.00 - 1.50) ALONG WITH CAPES (1000-2000) AND LIS (-2 TO -4). THIS IS STILL ENOUGH TO WARRANT CHANCE POPS IN THE FORECAST BUT THE COVERAGE AND INTENSITY OF THE STORMS SHOULD BE LESS THAN THE PAST FEW DAY. THE BIGGEST THREATS OVER THE NEXT TWO DAYS APPEARS TO BE SMALL HAIL...LIGHTNING...AND BRIEF PERIODS OF HEAVY RAIN. TEMPS SHOULD BE VERY CLOSE TO SEASONAL NORMS THROUGH THE SHORT TERM. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... THE UPPER LEVEL RIDGE BEGINS TO WEAKEN BY TUE AFTERNOON AND MOVES OFF THE MID ATLANTIC COAST BY 12Z WED. ONCE IT MOVES THROUGH WE GET INTO A MORE ZONAL FLOW PATTERN WITH A COUPLE OF SHORTWAVES MOVING EAST OUT OF THE SOUTHERN PLAINS WED/THU. THESE SHORTWAVES MAINLY MAINLY MOVE ACROSS TN/KY BUT GA KEEPS A NICE AREA OF MOISTURE ACROSS THROUGH THE END OF THE WEEK. SEE NO REASON TO DEVIATE FROM CURRENT FORECAST OF CHANCE POPS THROUGH DAY 7. THERE IS AN UPPER LEVEL RIDGE THAT BEGINS DEVELOPING ACROSS THE NORTHERN GULF TUE AND STRENGTHENS THROUGH NEXT WEEKEND. IF THIS DOES OCCUR IT SHOULD PUT A NICE CAP ON ANY CONVECTIVE DEVELOPMENT ACROSS THE SOUTHERN STATES KEEPING THE COVERAGE AND INTENSITY DOWN. GUIDANCE TEMPERATURE CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS THROUGH NEXT WEEK AND SEE NO REASON TO MAKE ANY CHANGES. && .AVIATION... FAIRLY WIDESPREAD PRECIPITATION OCCURRED LATE SUNDAY SETTING THE STAGE FOR POSSIBLE LOW CLOUDS AND FOG FOR CENTRAL AND EASTERN GEORGIA AIRPORTS AS BOUNDARY LAYER WILL BE WET THROUGH THE NIGHT. OTHER THAN THAT...CONVECTIVE DEBRIS SHOULD GRADUALLY DIMINISH OVERNIGHT. MODELS SHOW A WEAK MID LEVEL CIRCULATION ASSOCIATED WITH UPPER LOW THAT MAY BE THE SOURCE OF LIFT RESULTING IN A LAYER OF CLOUDS AROUND 4 THOUSAND FEET AT SOME POINT DURING THE NIGHT. AFTER DAYBREAK ANY FOG WILL BE QUICK TO BREAK AND MORNING HAZE SHOULD DIMINISH. LOOKING FOR A ROUTINE SUMMERTIME DIURNAL REGIME WITH CLOUDS AND VISIBILITIES AFTER 14Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 91 68 91 69 / 30 20 10 20 20 ATLANTA 69 90 70 90 71 / 20 20 10 20 20 BLAIRSVILLE 61 86 63 86 65 / 20 10 20 30 20 CARTERSVILLE 64 93 66 91 67 / 20 10 10 20 20 COLUMBUS 71 93 73 94 73 / 30 20 10 30 20 GAINESVILLE 67 88 69 89 70 / 20 20 10 30 20 MACON 69 91 69 94 72 / 40 40 20 30 20 ROME 66 95 69 95 70 / 20 10 20 20 20 PEACHTREE CITY 65 90 66 91 68 / 30 20 10 20 20 VIDALIA 69 88 70 90 72 / 50 60 20 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01/15
Hazardous weather outlook, Jul 6, 9:40 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 940 PM EDT SUN JUL 6 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 940 PM EDT SUN JUL 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...OVERNIGHT TONIGHT ISOLATED THUNDERSTORMS POSSIBLE. .SYNOPSIS... A TROUGH OF LOW PRESSURE ALOFT REMAINS OVER GEORGIA. A STATIONARY FRONT NEAR THE TENNESSEE BORDER IS DISSIPATING. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE LIGHTNING STRIKES. .DISCUSSION... RAIN-COOLED AIR COVERS MUCH OF GEORGIA TONIGHT...BUT A FEW POCKETS OF INSTABILITY REMAIN. THE UPPER LEVEL TROUGH OVER GEORGIA WILL PROVIDE A SOURCE OF LIFT OVERNIGHT...AS WILL A FEW OUTFLOW BOUNDARIES. THESE COULD TAP THOSE POCKETS OF INSTABILITY WHICH WOULD RESULT IN ISOLATED THUNDERSTORMS. AREAS MOST LIKELY TO SEE THUNDERSTORMS ARE NORTH OF A CEDARTOWN TO MARIETTA TO GAINESVILLE LINE...AND SOUTH OF A COLUMBUS TO MACON TO WRENS LINE. MOST LIKELY TIME FOR THUNDERSTORMS TO OCCUR WOULD BE BETWEEN NOW AND AROUND 1 AM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 6, 6:55 PM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EDT SUN JUL 6 2008 GAZ021-062330- 655 PM EDT SUN JUL 6 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN CHEROKEE COUNTY UNTIL 730 PM EDT... AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WALESKA...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CHEROKEE COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WALESKA...CANTON...BUFFINGTON...HOLLY SPRINGS AND LEBANON. RAINFALL AMOUNTS UP TO TWO INCHES PER HOUR CAN BE EXPECTED ACROSS CHEROKEE COUNTY...INCLUDING THE CITIES OF WALESKA...CANTON...BUFFINGTON...HOLLY SPRINGS AND LEBANON. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 6, 7:02 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 702 PM EDT SUN JUL 6 2008 GAZ096-107-062330- 702 PM EDT SUN JUL 6 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN PULASKI AND BLECKLEY COUNTIES UNTIL 730 PM EDT... AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MOBLEY CROSSING...AND MOVING EAST SOUTHEAST AT 5 TO 10 MPH. WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI AND BLECKLEY COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MOBLEY CROSSING...COLEY...HAWKINSVILLE... COCHRAN...FRAZIER...EMPIRE AND POWELL.
Local storm report, Jul 6, 7:37 PM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT SUN JUL 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL CANTON 34.25N 84.49W
07/06/2008 E0.25 INCH CHEROKEE GA TRAINED SPOTTER
&&
SBKSpecial weather statement, Jul 6, 10:26 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1026 PM EDT SUN JUL 6 2008 GAZ021-032-033-070300- 1026 PM EDT SUN JUL 6 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN NORTHEAST COBB...SOUTHERN CHEROKEE AND NORTHERN FULTON COUNTIES UNTIL 1100 PM EDT... AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WOODSTOCK...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS OF 40 MPH AND HALF INCH HAIL OR SMALLER ARE LIKELY AS THIS STORM MOVES ACROSS NORTHEAST COBB...SOUTHERN CHEROKEE AND NORTH FULTON COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE WOODSTOCK...ROSWELL AND SANDY SPRINGS.
Local storm report, Jul 6, 10:37 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 PM EDT SUN JUL 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 3 NE WOODSTOCK 34.13N 84.48W
07/06/2008 E0.75 INCH CHEROKEE GA PUBLIC
&&
15Local storm report, Jul 6, 10:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 PM EDT SUN JUL 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 2 E WOODSTOCK 34.10N 84.48W
07/06/2008 E1.00 INCH CHEROKEE GA PUBLIC
&&
15The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 10:43 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 47 min |
| Jul 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 48 min |
| Jul 7, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.